# SDR G1IA20231030051

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N930MQ
- Make and model: Beech C90A
- Aircraft serial: LJ1463
- Aircraft time: 8,923 hours, 8,457 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Vertical Gyro
- Part number: 6224565001
- Part serial: 2222
- Condition: Faulted
- Location: Main Door Seal W
- Stage of operation: CR
- How discovered: 9
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, AIRCRAFT PITCHED NOSE DOWN AND BEGAN A ROLL TO THE RIGHT. LOOKING AT THE PILOT'S ATTITUDE INDICATOR, IT HAD ROLLED INVERTED THEN WENT BLANK.
